# SDR SIMA20120607001

- Difficulty date: June 7, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 20,925 hours, 17,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Sticks
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3932, THE FLIGHT ATTENDANT REPORTED THE MAIN DOOR WAS STICKY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE ROLLER WAS CHANGED.  THE MAIN DOOR OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
